# SDR AALA202410173196

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 33,786 hours, 13,848 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT, UNABLE TO OPEN FLIGHT DECK DOOR FROM THE INSIDE IF HANDLE TURNED CLOCKWISE. MAINTENANCE ADJUSTED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLIHSED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-11.
